Doctor insights on:
Sudden Memory Loss And Disorientation
Dementia: Memory is required for orientation - you have to remember where you are! Memory & disorientation are part & parcel of dementia, although this can also be found in depressed patients who aren't paying attention to their surroundings. Delirious patients can also demonstrate memory loss & disorientation. Regardless, someone showing these symptoms needs to be evaluated.
Many possibilities: Could b serious--i'd check with your doctor and/or a neurologist.
TBI in 12/12. still in treatment for vertigo, major depression, memory problems and disorientation to name a few. 2 episodes ending on floor. No recol?
Standard tx for TBI: Is essential but consider following up w/a nutritionally oriented professional also. He/she can make some dietary suggestions that may prove helpful. Coconut oil is but one but you need to coordinate that w/your doc. Peace and good health.
I am experiencing fatigue, abdominal pain (all over), nausea (severity: severe), swollen abdomen, disorientation, memory problems (quality: diffi...concerned I could have an infection from gallbladder surgery 4 months ago. Been feeling sick since?
Complex situation: Your situation currently is too complex to address in 400 characters or less. If you contact us via HealthTap Prime or. Healthtap Concierge, especially if you have your lab and study reports, we can give you some advice. Hope this helps.See 2 more doctor answers
My dad woke up from a coma a few days ago and alot of his mind is disorientated! Is this natural? Will his memory come back completely?
I am experiencing obesity, disorientation, dizziness, confusion and back pain (side: both). The following also describe me: Loss of consciousness...
Don't see an: Actual question. However, if you are experiencing loss of consciousness = that does warrant medical assessment. Consider starting with your primary care provider.
Low blood sugar: Low blood sugar can cause lots of symptoms including disorientation. Or the hunger could be unrelated. Better call your family doctor and get evaluated.
Sun sensitivity: Some people can have reaction to bright light which can cause a change in vision acutely that would make you confused.
Is a symptom: Menopause is associated with many symptoms such as mood swings, irritability, memory fog, dizziness, fatigue, depression, poor sleep, hot flashes, increased urine infections. It is important to check for other things such as infections, trauma, migraines (also linked to menopause), vitamin deficiencies, hormone imbalance that can cause these problems. Speak with your doc for further evaluation.
Yes: Absolutely, it is well established that Anxiety disorders are associated with variable degres of impairment of concentration, memory and speed of thinking. During a severe anxiety attack the person may experience feelings of disorientation. Treatment is available and is effective good luck and feel betterSee 1 more doctor answer
That may occur: If you are feeling quite overwhelming or if experiencing a panic attac, .
See your doctor: The phenomenon of disorientation is worrisome especially if accompanied by a new onset headache and continues see a neurologist.
Possible: Lyrica (pregabalin) metabolizes via kidney elimination, and in presence of kidney failure, need to cut down on ingested dose to prevent serum levels from rising too high. Common side effects include drowsiness and dizziness, and confusion and disorientation although uncommon could be experienced.
Adjustment?: May need to get used to new lenses or may not b right prescription check with eye doc if no better.
I've taken 4 diurex over the course of the day and I'm experiencing nausea and slight disorientation. Am I okay? I'm scared
I frequently get a vibrating sensation in my head along with difficulty concentrating and a feeling of disorientation. What can this be?
Many possibilities: You need to make a list of when and how often this occurs, along with any other associated symptoms such as headache, the specific things you are disoriented about, whether you are having difficulty with cranial nerve functions such as vision, smell, hearing, taste, etc. Take this with you and go and see a neurologist. Do this fairly soon, but not an emergency.
Was very nauseous for the past 2 days, also disorientated, very forgetful, in short term. Headache for past week. What is this possibly from?
Med eval: I don't know your diagnosis. But the combination of disorientation and headache really should mandate prompt medical evaluation.
I am on tasignia and other chemo meds. Is itching and disorientation a side effectof this? I took it last night and I feel awake but disorientated.
CHEMOTHERAPY: Talk to your oncologist. I am sure he explains the side effect of each rx before giving it.
- Talk to a doctor online
- Sudden temporary loss of memory
- Sudden memory loss in the elderly
- Sudden short term memory loss
- Causes of sudden memory loss and confusion
- What does it mean to have a sudden memory loss?
- What are the factors of sudden short term memory loss?
- Causes of sudden short term memory loss in adults
- Causes of sudden short term memory loss
- Causes of sudden loss of memory